Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

See all formats and pricing
More options …
Volume 11, Issue 2


Recovering nonlinear terms with a priori unknown domains of definition in second order nonlinear ordinary differential equations

A. M. Denisov
  • Faculty of Computational Mathematics and Cybernetics, Moscow State University, Leninskie Gory, Moscow, 119992, Russia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ A. Lorenzi

We prove the existence and uniqueness of unknown nonlinear terms in some overspecified boundary value problems related to autonomous second-order differential equations when the range of the "state function" u is a priori unknown.

About the article

Published Online:

Published in Print: 2003-06-01

Citation Information: Journal of Inverse and Ill-posed Problems jiip, Volume 11, Issue 2, Pages 137–159, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939403766493528.

Export Citation

Comments (0)

Please log in or register to comment.
Log in